The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Symplectic Eigenfunction Expansion Theorem of Rectangular Thin Plates on an Elastic Foundation
Author(s): 
Pages: 27-30
Year: Issue:  1
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Abstract: 基于上三角Hamilton系统,研究了弹性地基上矩形薄板问题导出的Hamilton算子本征函数系的完备性,得到其本征展开的一种形式,并证明在另外一种形式下不完备.为此问题基于Hamilton系统的分离变量法提供了理论依据.
Related Articles
No related articles found